# SDR CALA2023050501369

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: NA
- Condition: Corroded
- Location: Sta 312 And Sta
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN PANEL BREAK BETWEEN STA 312 AND STA 328 AT RBL 11 WL 208.1 HAS CORROSION AROUND FASTN ER HOLES REF AAR N/R 9672210 REMOVED AND REPLACED THE FWD CABIN BRAKE BETWEEN FS312 AND FS 32 8 RBL11 WL 208.1 IN REF IWTH B737 SRM 51-40-02-0G-0 AND DWG 141A 5400 WORK ACCOMPLISHED BY V901526
